# SDR CALA2024072300274

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 75,781 hours, 28,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA WINDOW CAME OPEN ON TAKEOFF ROLL. CREW REPORT: CAPT OPENED WINDOW AT GATE. CAPT RECALLED CLOSING T HE WINDOW, HEARING AND FEELING THE "CLICK" OF THE LATCH. FOUND W INDOW TRIGGER TO RELEASE THE WINDOW LATCH WITH SLIGHT DEPRESSION OF TRIGGER. TRIED OPENING THE WINDOW AFTER CLOSING IT SEVERAL T IMES WITHOUT FAULT. SUGGEST COMPLYING WITH WINDOW INSTALLATION O PERATIONAL CHECK TO CONFIRM PROPER LATCH MECHANISM. UNABLE TO PR OVIDE AMM REF. AMM REF NO 2 OPENABLE WINDOW ADJUSTMENT REF TASK 56-12-11-820-801. ADJUSTED TURNBUCKELS FOR HANDLE TENSION PER AMM TASK 56-12-11-820-801 AND PERFORMED OPS CHECK PER AMM TASK 56-12-11-720-801 AND WINDOW STAYS SECURE
